MathSciNet Relay Station
MathSciNet bibliographic data
MR2221023 22E50 (11S37)
Tadić, Marko Representation theory of ${\rm GL}(n)$ over a $p$-adic division algebra and unitarity in the Jacquet-Langlands correspondence. Pacific J. Math. 223 (2006), no. 1, 167–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement